SciELO - Scientific Electronic Library Online

 
vol.37 issue2Super vertex mean labeling of cycles through different waysSaturations of submodules with respect to subsets of a ring author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.2 Antofagasta June 2018

http://dx.doi.org/10.4067/S0716-09172018000200199 

Articles

On estimates for the generalized Fourier-Bessel transform

A. Akhlidj1 

R. Daher2 

M. El Hamma3 

1 University of Hassan II, Faculty of Sciences Aïn Chock, Departement of Mathematics, Casablanca, Morocco. E-mail: akhlidj@hotmail.fr

2 University of Hassan II, Faculty of Sciences Aïn Chock, Departement of Mathematics, Casablanca, Morocco. E-mail: rjdaher024@gmail.com

3 University of Hassan II, Faculty of Sciences Aïn Chock, Departement of Mathematics, Casablanca, Morocco. E-mail: m_elhamma@yahoo.fr

Abstract:

Two estimates useful in applications are proved for the generalized Fourier-Bessel transform in the space as applied to some classes of functions characterized by a generalized modulus of continuity.

Keywords : Generalized Fourier-Bessel transform; generalized translation operator; modulus of continuity.

Mathematics Subject Classification :

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References:

[1] V. A. Abilov and F. V. Abilova, Approximation of Functions by Fourier-Bessel Sums, Izv. Vyssh. Uchebn. Zaved., Mat., No. 8, pp. 3-9 (2001). [ Links ]

[2] V. A. Abilov, F. V. Abilova and M. K. Kerimov, Some Remarks Concerning the Fourier Transform in the Space L2(R) Zh. Vychisl. Mat. Mat. Fiz. 48, pp. 939-945 (2008) Comput. Math. Math. Phys. 48, 885-891 . [ Links ]

[2] R. F. Al Subaie and M. A. Mourou, The Continuous Wavelet Transform for A Bessel Type Operator on the Half Line, Mathematics and Statistics 1 (4), pp. 196-203, (2013). [ Links ]

[3] R. F. Al Subaie and M. A. Mourou, Transmutation Operators Associated with a Bessel Type Operator on The Half Line and Certain of Their Applications, Tamsii. oxf. J. Inf. Math. Scien 29 (3), pp. 329-349, (2013). [ Links ]

[4] R. Daher and M. El Hamma, On Estimates for the Fourier transform in the space L2(Rn) , C. R. Acad. Sci. Paris, Ser. I 352, pp. 235-240, (2014). [ Links ]

[5] M. El Hamma and R. Daher, On Estimates for the Dunkl transform in the space L2, α(R) , Int. J. Analysis and Applications. Vol. 6, No. 1, pp. 53-62, (2014). [ Links ]

Received: December 2016; Accepted: February 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License